Altmetric

A comparison principle for nonlinear heat Rockland operators on graded groups

File Description SizeFormat 
Ruzhansky_et_al-2018-Bulletin_of_the_London_Mathematical_Society.pdfPublished version167.15 kBAdobe PDFView/Open
Title: A comparison principle for nonlinear heat Rockland operators on graded groups
Authors: Ruzhansky, M
Suragan, D
Item Type: Journal Article
Abstract: In this note we show a comparison principle for nonlinear heat Rockland operators on graded groups. We give a simple proof for it using purely algebraic relations. As an application of the established comparison principle we prove the global in t‐boundedness of solutions for a class of nonlinear equations for the heat p‐sub‐Laplacian on stratified groups.
Issue Date: 1-Oct-2018
Date of Acceptance: 17-May-2018
URI: http://hdl.handle.net/10044/1/60218
DOI: https://dx.doi.org/10.1112/blms.12178
ISSN: 0024-6093
Publisher: Wiley
Start Page: 753
End Page: 758
Journal / Book Title: Bulletin of the London Mathematical Society
Volume: 50
Issue: 5
Copyright Statement: © 2018 The Author(s). The Bulletin of the London Mathematical Society is copyright © London Mathematical Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.
Sponsor/Funder: The Leverhulme Trust
Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: RPG-2017-151
EP/R003025/1
Keywords: Science & Technology
Physical Sciences
Mathematics
LIE-GROUPS
SPACES
HARDY
math.AP
math.AP
math-ph
math.FA
math.MP
35G20, 22E30
0101 Pure Mathematics
General Mathematics
Publication Status: Published
Online Publication Date: 2018-07-16
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx